Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Does anyone else get sleepy after taking any meds?

If I take tyneol or even clartin... I get so sleepy.

Answer Question
 
Sexiimamiof2

Asked by Sexiimamiof2 at 12:42 PM on Sep. 20, 2010 in Health

Level 4 (56 Credits)
Answers (2)
  • I do. If I took a benedryl, I would be out 2 days, so, if I took an actual sleep aid, I would be in a coma. LOL
    BradenIsMySon

    Answer by BradenIsMySon at 12:44 PM on Sep. 20, 2010

  • My husband does, it drive me nuts because he takes something and the next thing is he is asleep on the couch.
    Melbornj

    Answer by Melbornj at 12:46 PM on Sep. 20, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN